|pain pain pain
Jul 26, 2005
"I'm HiV Positive and been positive for 2 years now & Just found out my Viral is high, but all other labs are good. Meds: Kaletra & Just start Sustiva about a week ago, also taking Men's Formula One-a-Day Vitemin" ( Can you answer this though: Cant sleep, consant hot showers to ease pain. Very sharp lower leg & arm pain, tingling in feet sometimes swelling with stiffness, been feeling jittery, consant shaking of legs & arms. Legs & arms very tender depending on how touched. Sweats, cold increases pain in legs & arms, ringing in both ears, left ear in & out as in light hearing, Im very weak. Noticed i cry & get very emotional easily, not been functioning: easy spilling things, dropping things, stiffness when walking. Doc thinks it may be cause of my Viral load being high. IF anyone can help. What should I do? Do you know what this could be?
Response from Dr. Frascino
The symptoms you describe are not associated with a high viral load. If your HIV specialist cannot help you isolate the cause of your problems, a second opinion may well be warranted. I cannot specifically diagnose your problem over the Internet, but I can advise you that merely having a high viral load would not account for your symptoms. A thorough evaluation is warranted.
Welcome to AIDS 2005
God Bless You and All You Do For Humanity
- Hairy Tongue After Anal Sex Worried I Have HIV
- Red Eyes After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Red Spots After Giving Oral Sex What Are The Chances Of HIV
- Swollen Lymph Glands After Sucking Penis Worried I Have HIV
- Tingling Lips After French Kissing Worried I Have HIV
- Do Condoms Cause Irritation?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.